# SDR CALA2025011300096

- Difficulty date: January 7, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 369571
- Condition: Cracked
- Location: Lh Fr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 4 FLOOR SUPPORT ANGLE CRACKED.  REMOVED AND REPLACED DISCREPANT FR4 L/H FLOOR SUPPORT ANGLE IAW A320 SRM 51-72-11-911-001.
